Parametric Computation of the Legendre-Fenchel Conjugate with Application to the Computation of the Moreau Envelope
Journal of convex analysis, Tome 14 (2007) no. 3, pp. 657-666
Cet article a éte moissonné depuis la source Heldermann Verlag
A new algorithm, named the Parametric Legendre Transform (PLT) algorithm, to compute the Legendre-Fenchel conjugate of a convex function of one variable is presented. It returns a parameterization of the graph of the conjugate except for some affine parts corresponding to nondifferentiable points of the function. The approach is extended to the computation of the Moreau envelope, resulting in a simple yet efficient algorithm.
Classification :
65Y20, 52A41, 90C25
Mots-clés : Legendre-Fenchel transform, Fenchel conjugate, Moreau envelope, Moreau-Yosida regularization, fast algorithm, computational convex analysis
Mots-clés : Legendre-Fenchel transform, Fenchel conjugate, Moreau envelope, Moreau-Yosida regularization, fast algorithm, computational convex analysis
@article{JCA_2007_14_3_JCA_2007_14_3_a10,
author = {J.-B. Hiriart-Urruty and Y. Lucet},
title = {Parametric {Computation} of the {Legendre-Fenchel} {Conjugate} with {Application} to the {Computation} of the {Moreau} {Envelope}},
journal = {Journal of convex analysis},
pages = {657--666},
year = {2007},
volume = {14},
number = {3},
url = {http://geodesic.mathdoc.fr/item/JCA_2007_14_3_JCA_2007_14_3_a10/}
}
TY - JOUR AU - J.-B. Hiriart-Urruty AU - Y. Lucet TI - Parametric Computation of the Legendre-Fenchel Conjugate with Application to the Computation of the Moreau Envelope JO - Journal of convex analysis PY - 2007 SP - 657 EP - 666 VL - 14 IS - 3 UR - http://geodesic.mathdoc.fr/item/JCA_2007_14_3_JCA_2007_14_3_a10/ ID - JCA_2007_14_3_JCA_2007_14_3_a10 ER -
%0 Journal Article %A J.-B. Hiriart-Urruty %A Y. Lucet %T Parametric Computation of the Legendre-Fenchel Conjugate with Application to the Computation of the Moreau Envelope %J Journal of convex analysis %D 2007 %P 657-666 %V 14 %N 3 %U http://geodesic.mathdoc.fr/item/JCA_2007_14_3_JCA_2007_14_3_a10/ %F JCA_2007_14_3_JCA_2007_14_3_a10
J.-B. Hiriart-Urruty; Y. Lucet. Parametric Computation of the Legendre-Fenchel Conjugate with Application to the Computation of the Moreau Envelope. Journal of convex analysis, Tome 14 (2007) no. 3, pp. 657-666. http://geodesic.mathdoc.fr/item/JCA_2007_14_3_JCA_2007_14_3_a10/